# SDR COMA9760048

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horiz Stab Trim
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM FAIL ON CHANNELS 1 AND 2.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
